# SDR 06FDEA04255

- Difficulty date: December 16, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N436FE
- Make and model: Airbus A310-203
- Aircraft serial: 454
- Aircraft time: 38,215 hours, 15,891 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Location: Le Slats
- Stage of operation: LD
- How discovered: V
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

TURNING FINAL AT 3000' SELECTED SLATS EXTEND.  NO  SLAT EXTENSION NOTED AND ECAM INDICATED SLATS FAULT LIGHT.  CYCLED HANDLE FOUR TIMES NO IMPROVEMENT.  EMERGENCY DECLARED, LANDED WITH NO SLATS FLAPS 40  APPROACH, FOLLOWING RED TABS.  AFTER TOUCHDOWN HANDLE WAS RECYCLED AND SLATS EXTENDED NORMALLY CHECKED SFCC AND FOUND SLAT JAM ON BOTH SFCC'S, RESET SFCC'S AND OPERATED SLATS NUMEROUS TIMES AND NO FAULTS.  CHECKED SYSTEM TORQUE LIMITERS AND SCREW JACK LOCK, OUT INDICATORS AND NONE WERE TRIPPED, REF M/M 27-84-00-5 AND 27-84-00-0.  NO HISTORY NINTY DAYS.  A/C OK FOR  SERVICE.
